Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Arithmetic subgroups of algebraic groups


Authors: Armand Borel and Harish-Chandra
Journal: Bull. Amer. Math. Soc. 67 (1961), 579-583
DOI: https://doi.org/10.1090/S0002-9904-1961-10699-X
MathSciNet review: 0141670
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Armand Borel, Groupes linéaires algébriques, Ann. of Math. (2) 64 (1956), 20–82 (French). MR 93006, DOI https://doi.org/10.2307/1969949
  • 2. C. Hermite, Oeuvres complètes, Vol. 1, Paris, Gauthier-Villars, 1905.
  • Yozô Matsushima, Espaces homogènes de Stein des groupes de Lie complexes, Nagoya Math. J. 16 (1960), 205–218 (French). MR 109854
  • G. D. Mostow, Self-adjoint groups, Ann. of Math. (2) 62 (1955), 44–55. MR 69830, DOI https://doi.org/10.2307/2007099
  • Takashi Ono, Sur une propriété arithmétique des groupes algébriques commutatifs, Bull. Soc. Math. France 85 (1957), 307–323 (French). MR 94362
  • K. G. Ramanathan, Units of fixed points in involutorial algebras, Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 103–106. MR 0082485
  • 7. Séminaire S. Lie, Théorie des algèbres de Lie, Topologie des groupes de Lie, Paris, 1954-1955.
  • Carl Ludwig Siegel, Einheiten quadratischer Formen, Abh. Math. Sem. Hansischen Univ. 13 (1940), 209–239 (German). MR 3003
  • 9. A. Weil, Discontinuous subgroups of classical groups, Notes, University of Chicago, 1958.


Additional Information